# SDR AALA201708239015

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 55,706 hours, 20,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR EMERGENCY FLASHLIGHT SEAL LOOSE. REPLACED MISSING HARDWARE ON THE FLASHLIGHT.
